Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: V. V. Ivanov
Title: The theory of approximate methods and their application to the numerical solution of singular integral equations
Additional book information: Noordhoff International Publishing, Schuttersveld 9, P. O. Box 26, Leyden, The Netherlands, xvii + 330 pp., price Dfl. 70,--.

References [Enhancements On Off] (What's this?)

  • 1. N. I. Mushelišvili, Singular integral equations, 2nd ed., Noordhoff, Groningen, 1953. MR 15, 434. MR 355494
  • 2. I. N. Vekua, On the theory of singular integral equations, Soobšč. Akad. Nauk Gruzin. SSR 3 (1942), 869-876. MR 5, 268. MR 10243
  • 3. B. V. Hvedelidze, Regularization problem in the theory of integral equations with Cauchy kernel, Dokl. Akad. Nauk SSSR 140 (1961), 66-68 = Soviet Math. Dokl. 2 (1961), 1169. MR 26 #563. MR 142996
  • 4. A. N. Tihonov, Solution of incorrectly formulated problems and the regularization method, Dokl. Akad. Nauk SSSR 151 (1963), 501-504 = Soviet Math. Dokl. 4 (1963), 1035-1038. MR 28 #5576. MR 162377
  • 5. A. N. Tihonov, Regularization of incorrectly posed problems, Dokl Akad. Nauk SSSR 153 (1963), 49-52 = Soviet Math. Dokl. 4 (1963), 1624-1627. MR 28 #5577. MR 162378
  • 6. J. N. Franklin, On Tikhonov's method for ill-posed problems, Math. Comp. 28 (1974), 889-907. MR 51 #12007. MR 375817
  • 7. I. C. Gohberg and I. A. Fel'dman, Convolution equations and projection methods for their solution, "Nauka", Moscow, 1971; English transl., Transl. Math. Monographs, vol. 41, Amer. Math. Soc. Providence, R. I., 1974. MR 50 #8148; #8149. MR 355674

Review Information:

Reviewer: D. H. Hyers
Journal: Bull. Amer. Math. Soc. 83 (1977), 964-967
DOI: https://doi.org/10.1090/S0002-9904-1977-14337-1
American Mathematical Society